The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (157 KB) | Metadata | Table of Contents | ZAA summary
Volume 32, Issue 1, 2013, pp. 1–17
DOI: 10.4171/ZAA/1471

Published online: 2013-01-27

Existence of Solutions of Inverse Problems for Elliptic Complex Equations with Degenerate Curve in Multiple Connected Domains

Wen Guochun[1]

(1) Peking University, Beijing, China

The present paper deals with the inverse problem for degenerate elliptic systems of first order equations in multiple connected domains with Riemann-Hilbert type map. Firstly the formulation and the complex form of the problem for the degenerate elliptic systems of first order are given, and then the coefficients of the above systems are constructed by a new complex analytic method. As an application of the above results, we can derive the corresponding results of the inverse problem for degenerate elliptic equations of second order in multiple connected domains from Dirichlet to Neumann map.

Keywords: Existence theorems, inverse problems, elliptic complex equations, degen- eracy, multiple connected domains

Guochun Wen: Existence of Solutions of Inverse Problems for Elliptic Complex Equations with Degenerate Curve in Multiple Connected Domains. Z. Anal. Anwend. 32 (2013), 1-17. doi: 10.4171/ZAA/1471